教授
所在位置 网站首页 > 师资队伍 > 专任教师 > 教授 > 正文
王焰金

职称:教授

职务:教师

学历:博士

电子邮件:yanjin_wang@xmu.edu.cn

联系电话:0592-2580613

办 公 室:海韵园物理机电航空大楼621

(欢迎报名偏微分方程研究方向的博士、硕士和博士后)

教育经历:

  • 2001.09~2011.06: 厦门大学数学科学学院  学士&博士

  • 2009.09~2010.12: Brown University  Joint PhD (CSC)

工作经历:

  • 2015.08~#: 厦门大学数学科学学院  教授

  • 2013.08~2015.07: 厦门大学数学科学学院  副教授

  • 2011.07~2013.07: 厦门大学数学科学学院  助理教授

  • 2013.09~2014.09: The Chinese University of Hong Kong  Postdoc Fellow

  • 2017.01~2018.01: The Chinese University of Hong Kong  Senior Research Assistant

  • 2019.10~2020.10: Brown University  Visiting Scholar (CSC)

研究方向:

偏微分方程:Nonlinear partial differential equations arising from fluid dynamics (e.g. Navier-Stokes equations, Euler equations) and kinetic theory (e.g. Boltzmann equation, Landau equation).

所授课程:

  • 2011~2012: 数学分析I、II、III

  • 2012~2013: 数学分析I、II

  • 2014~2015: 数学分析I、III;偏微分方程

  • 2015~2016: 微积分I;偏微分方程(研)

  • 2016~2017: 常微分方程

  • 2017~2018: 微积分II

  • 2018~2019: 偏微分方程

  • 2020~2021: 微积分II;偏微分方程(研)

  • 2021~2022: 微积分I;微积分II

  • 2022~2023: 常微分方程;偏微分方程(研)

获奖:

  • 2018年度国家高层次青年人才

  • 2013年度全国百篇优秀博士学位论文奖

科研项目:

  • 参加国家自然科学基金重点项目,No. 12231016

  • 主持国家自然科学基金面上项目,No. 12171401

  • 主持福建省自然科学基金重点项目,No. 2019J02003

  • 主持国家自然科学基金面上项目,No. 11771360

  • 参加国家自然科学基金重点项目,No. 11531010

  • 主持福建省自然科学杰出青年基金,No. 2015J06001

  • 主持高等学校全国优秀博士学位论文作者专项资金,No. 201418

  • 主持国家自然科学基金青年项目,No. 11201389

  • 主持高等学校博士学科点专项科研基金新教师类项目,No. 20120121120023

  • 主持福建省自然科学基金青年项目,No. 2012J05011

论文:

  • Yanjin Wang and Zhouping Xin. Existence of multi-dimensional contact discontinuities for the ideal compressible magnetohydrodynamics. Communications on Pure and Applied Mathematics, to appear.

  • Fei Jiang and Yanjin Wang. Nonlinear Stability of the Inviscid Magnetic Bénard Problem. Journal of Mathematical Fluid Mechanics, 24, 110 (2022). 18pp.

  • Yanjin Wang and Zhouping Xin. Global well-posedness of the inviscid heat-conductive resistive compressible MHD in a strip domain. Communications in Mathematical Research, 38 (2022), no. 1, 1–27.27pp. PDF

  • Yanjin Wang and Zhouping Xin. Global well-posedness of free interface problems for the incompressible inviscid resistive MHD. Communications in Mathematical Physics, 388 (2021), no. 3, 1323–1401.79pp PDF

  • Yanjin Wang and Zhouping Xin. Vanishing viscosity and surface tension limits of incompressible viscous surface waves. SIAM Journal on Mathematical Analysis, 53 (2021), no. 1, 574–648. 75pp. PDF

  • Yanjin Wang. Anisotropic decay and global well-posedness of viscous surface waves without surface tension. Advances in Mathematics, 374 (2020), 107330. 54pp. PDF

  • Yanjin Wang. Sharp nonlinear stability criterion of viscous non-resistive MHD internal waves in 3D. Archive for Rational Mechanics and Analysis, 231(3) (2019), 1675–1743. 69pp. PDF

  • Xumin Gu and Yanjin Wang. On the construction of solutions to the free-surface incompressible ideal magnetohydrodynamic equations. Journal de Mathématiques Pures et Appliquées, 128 (2019), 1–41. 41pp. PDF

  • Peng Qu and Yanjin Wang. Global classical solutions to partially dissipative hyperbolic systems violating the Kawashima condition. Journal de Mathématiques Pures et Appliquées, 109 (2018), 93–146. 54pp. PDF

  • Zhong Tan and Yanjin Wang. Global well-posedness of an initial-boundary value problem for viscous non-resistive MHD systems. SIAM Journal on Mathematical Analysis, 50(1) (2018), 1432–1470. 39pp. PDF

  • Juhi Jang, Ian Tice and Yanjin Wang. The compressible viscous surface-internal wave problem: stability and vanishing surface tension limit. Communications in Mathematical Physics, 343(3) (2016), 1039–1113. 75pp. PDF

  • Juhi Jang, Ian Tice and Yanjin Wang. The compressible viscous surface-internal wave problem: nonlinear Rayleigh–Taylor instability. Archive for Rational Mechanics and Analysis, 221(1) (2016), 215–272. 58pp. PDF

  • Juhi Jang, Ian Tice and Yanjin Wang. The compressible viscous surface-internal wave problem: local well-posedness. SIAM Journal on Mathematical Analysis, 48(4) (2016), 2602–2673. 72pp. PDF

  • Zhong Tan and Yanjin Wang. On hyperbolic-dissipative systems of composite type. Journal of Differential Equations, 260(2) (2016),  1091–1125. 35pp.

  • Yanjin Wang. The two-species Vlasov–Maxwell–Landau system in R3. Annales de l'Institut Henri Poincaré / Analyse non linéaire, 32(5) (2015), 1099–1123. 25pp.

  • Zhong Tan, Yanjin Wang and Yong Wang. Stability of Steady States of the Navier–Stokes–Poisson Equations with Non-Flat Doping Profile. SIAM Journal on Mathematical Analysis, 47(1) (2015), 179–209. 31pp.

  • Zhong Tan and Yanjin Wang. Zero surface tension limit of viscous surface waves. Communications in Mathematical Physics, 328(2) (2014), 733–807. 75pp. PDF

  • Yanjin Wang, Ian Tice and Chanwoo Kim. The viscous surface-internal wave problem: global well-posedness and decay. Archive for Rational Mechanics and Analysis, 212(1) (2014), 1–92. 92pp. PDF

  • Fei Jiang, Song Jiang and Yanjin Wang. On the Rayleigh–Taylor instability for incompressible viscous magnetohydrodynamic equations. Communications in Partial Differential Equations, 39(3)(2014), 399–438. 40pp.

  • Zhong Tan, Yanjin Wang and Yong Wang. Decay estimates of solutions to the compressible Euler–Maxwell system in R3. Journal of Differential Equations, 257(8) (2014), 2846–2873. 28pp.

  • Yanjin Wang. Decay of the two-species Vlasov–Poisson–Boltzmann system. Journal of Differential Equations, 254(5) (2013), 2304–2340. 37pp.

  • Yanjin Wang. Global solution and time decay of the Vlasov–Poisson–Landau system in R3. SIAM Journal on Mathematical Analysis, 44(5) (2012), 3281–3323. 43pp. PDF

  • Yan Guo and Yanjin Wang, Decay of dissipative equations and negative Sobolev spaces, Communications in Partial Differential Equations, 37(12) (2012), 2165–2208. 44pp. PDF

  • Yanjin Wang and Ian Tice. The viscous surface-internal wave problem: nonlinear Rayleigh–Taylor instability. Communications in Partial Differential Equations, 37(11) (2012), 1967–2028. 62pp. PDF

  • Yanjin Wang. Decay of the Navier–Stokes–Poisson equations. Journal of Differential Equations, 253(1) (2012), 273–297. 25pp.

  • Yanjin Wang. Critical Magnetic Number in the magnetohydrodynamic Rayleigh–Taylor instability. Journal of Mathematical Physics, 53(7) (2012), 073701. 22pp. PDF

  • Yanjin Wang. The diffusive limit of the Vlasov–Boltzmann system for binary fluids. SIAM Journal on Mathematical Analysis, 43(1) (2011), 253–301. 49pp.  

  • Zhong Tan and Yanjin Wang. Global existence and large-time behavior of weak solutions to the compressible magnetohydrodynamic equations with Coulomb force. Nonlinear Analysis:Theory Methods & Applications, 71(11) (2009), 5866–5884. 19pp.